FORT WAYNE, Ind. — Authorities say two students at a Fort Wayne high school had to be revived with an overdose antidote after they and a third student became ill at the school from taking an unknown medication.

Fort Wayne police Capt. Kevin Hunter said one student was in critical condition after being taken from North Side High School on Thursday, but all three were expected to survive.

Police reports say medics administered Narcan to two students who became unresponsive.

North Side Principal David West sent a letter to parents saying the students took an unknown pill. West said investigators were able to determine the source of the pills, but that information wasn’t immediately released.

Author photo
The AP is one of the largest and most trusted sources of independent newsgathering. AP is neither privately owned nor government-funded; instead, as a not-for-profit news cooperative owned by its American newspaper and broadcast members, it can maintain its single-minded focus on newsgathering and its commitment to the highest standards of objective, accurate journalism.